First nontrivial group of homologies of simplicial schemes of unimodular frames over the Dedekind ring
Abstract
We prove a theorem on generation of the first nontrivial group of homologies of a simplicial scheme of unimodular frames over the Dedekind ring by standard cycles.Downloads
Published
25.09.2018
Issue
Section
Research articles
How to Cite
Zainalov, B. R. “First Nontrivial Group of Homologies of Simplicial Schemes of Unimodular Frames over the Dedekind Ring”. Ukrains’kyi Matematychnyi Zhurnal, vol. 70, no. 9, Sept. 2018, pp. 1231-48, https://umj.imath.kiev.ua/index.php/umj/article/view/1630.